# SDR ASAA2018081095724

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 16,418 hours, 5,470 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL. BOTH AUTOPILOTS ENGAGED W/ FLARE ARMED. NO NOSE UP TRIMMING OCCURRED. APP WARN AND NO AIII AT 100 FT RA. GROUNDED - YES. ACCOMPLISHED MAINTENANCE PRACTICE FOR LLM SPECIAL CONDITION AUTOLAND REF AMM 22-00-01-730-807 & HGS LANDING REF AMM 22-00-01-730-808. DFCS BITE REF FIM 22-11 TASK 801 SHOWS NO FAULTS. HGS FAULT HISTORY SHOWS RWY ELEV ERROR. FOUND HGS RWY ELV SET TO EL379 INSTEAD OF EL120. RE-ACCOMPLISHED HGS SYSTEM/SENSORS TEST REF SMM 34-36-00 & DFCS (GP 49) REF AMM 22-11-00, OPS CK NML. REF L/P 11912572 FOR A/C APPROACH SURVEY.
